# SDR AALA201910039010

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 29,338 hours, 11,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 110098
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS LH CEILING PANEL EMERGENCY LIGHTS AT SEAT ROW 18, 19, 21 DO NOT ILLUMINATE. FOUND EMERGENCY POWER SUPPLY TO BE DEFECTIVE AT M1670, REMOVED AND REPLACED POWER SUPPLY. OPERATIONAL CHECK LT CEILING PANEL EMERGENCY LIGHTS AT SEAT ROW 19, 21 GOOD AT THIS TIME.
